# SDR SAJF2016041905008

- Difficulty date: April 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N18609
- Make and model: Boeing 737-800
- Aircraft serial: 28407
- Aircraft time: 50,089 hours, 22,502 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

B-18609 ATB DUE TO OUTFLOW VLV CAN'T CONTROL.  AT FL370 CABIN ALT CONTINUED TO CLIMB 500 FT PER MIN, EMER DESCENT INITIATED.  CABIN ALT WARNING HORN & LIGHT ON.  GND BITE FOUND FAULT CODE 007 ON CPCS.  IAW AMM 21-31-03 REPLACED OUTFLOW VLV & CHECKED AUTO & MANUAL FUNCTION STILL HAS, AUTO FAIL, LIGHT ON.  BUT MANUAL MODE TESTED OK IAW AMM 21-31-00.  CPCS BITE PROCEDURE FOUND FAULT CODE 001 IAW FIM 21-31 TASK 804.  WIRING CHECKED NORMAL.  FOUND DETAIL MSG SHOW, CPC-PNL WIRING, ON CPC 1 & 2, THEN REPLACED CPC 1 & 2 & CABIN PRESS CONTROL MODULE IAW AMM 21-31-01 & AMM 21-31-02. 5.  IAW AMM 21-31-00 PRESSURIZATION SYS GND TESTED OK & MANUAL MODE CONTROL ON MODULE TEST OK.  IAW AMM 05-51-91 PERFORM CABIN PRESS LEAKING CHECK WITHIN LIMITATION. RII CONTROL NR 16-006.  AMM & FIM REVISION R59.  REMOVED PARTS INFORMATION, OUTFLOW VLV, PN 4063-19972-01AA, SN 9510512.  CPC 1, PN 7121-19971-01AC, SN 0412090.  CPC-2, PN 7121-19971-01AC, SN 9960399.  CABIN PRESS CONTROL MODULE, PN 7123-19973-02AB, SN 97031118.
